Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalization of Hall-complementation in finite supersolvable groups


Author: Homer Bechtell
Journal: Trans. Amer. Math. Soc. 140 (1969), 257-270
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0246966-1
MathSciNet review: 0246966
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246966-1
Article copyright: © Copyright 1969 American Mathematical Society